RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 585–594 (Mi de7135)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The perturbation method for the asymptotic solution of a quasilinear time-optimality problem

A. I. Kalinin

V. I. Lenin Belorusskii State University

Full text: PDF file (1298 kB)

English version:
Differential Equations, 1990, 26:4, 424–431

Bibliographic databases:
UDC: 517.977
Received: 01.07.1987

Citation: A. I. Kalinin, “The perturbation method for the asymptotic solution of a quasilinear time-optimality problem”, Differ. Uravn., 26:4 (1990), 585–594; Differ. Equ., 26:4 (1990), 424–431

Citation in format AMSBIB
\Bibitem{Kal90}
\by A.~I.~Kalinin
\paper The perturbation method for the asymptotic solution of a quasilinear time-optimality problem
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 585--594
\mathnet{http://mi.mathnet.ru/de7135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061439}
\zmath{https://zbmath.org/?q=an:0709.49018}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 424--431


Linking options:
  • http://mi.mathnet.ru/eng/de7135
  • http://mi.mathnet.ru/eng/de/v26/i4/p585

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. O. Grudo, A. I. Kalinin, “Asymptotic solution of the optimal speed problem for the quasilinear system under Euclidean constraint on control”, Autom. Remote Control, 68:8 (2007), 1391–1400  mathnet  crossref  mathscinet  zmath
    2. Yu. V. Parysheva, “Asimptotika resheniya lineinoi zadachi optimalnogo upravleniya v singulyarnom sluchae”, Tr. IMM UrO RAN, 17, no. 3, 2011, 266–270  mathnet  elib
  • Number of views:
    This page:64
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019